# SDR ABXA2022013119

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 67,495 hours, 46,529 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Part number: S281T00131
- Part serial: 0233
- Condition: Faulty
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R GEN DRIVE EICAS MESSAGE. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE. RECONNECTED DRIVE. VERIFIED PROPER OIL SERVICE. VERIFIED IDG CHARGE PRESSURE SWITCH OPERATION. REPLACED GCU, REF B767 AMM 24-22-02. RAN ENGINE. ALL GENERATOR FUNCTIONS AND INDICATIONS NORMAL.
